BibTeX record journals/jal/Mastrolilli06

download as .bib file

@article{DBLP:journals/jal/Mastrolilli06,
  author    = {Monaldo Mastrolilli},
  title     = {A linear time approximation scheme for the single machine scheduling
               problem with controllable processing times},
  journal   = {J. Algorithms},
  volume    = {59},
  number    = {1},
  pages     = {37--52},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.jalgor.2005.01.004},
  doi       = {10.1016/j.jalgor.2005.01.004},
  timestamp = {Mon, 26 Oct 2020 08:39:54 +0100},
  biburl    = {https://dblp.org/rec/journals/jal/Mastrolilli06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics